# SDR ASOA2014011509754

- Difficulty date: December 26, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF THE PAX DOOR, FOUND INNER HANDLE FORCE TO UNLATCH OUT OF LIMITS.  CLEANED AND LUBRICATED PAX DOOR IAW AMM 12-20-52-640-810. PERFORMED FUNCTIONAL TEST OF PAX DOOR IAW AMM 52-11-00-720-802, FOUND WITHIN LIMITS.  TESTED GOOD.
